Projective embeddings of toric varieties
Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 191-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_80_2_191_200,
author = {Richard Scott},
title = {Projective embeddings of toric varieties},
journal = {Colloquium Mathematicum},
pages = {191--200},
year = {1999},
volume = {80},
number = {2},
doi = {10.4064/cm-80-2-191-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-80-2-191-200/}
}
Richard Scott. Projective embeddings of toric varieties. Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 191-200. doi: 10.4064/cm-80-2-191-200
Cité par Sources :